2019 Chinese Control Conference (CCC) | 2019

Synchronization of a Class of Discrete-Time Nonlinear Singularly Perturbed Complex Networks†



In this paper, the problem of synchronization is investigated for a class of discrete-time nonlinear singularly perturbed complex networks (SPCNs). A slow sampling discrete-time nonlinear SPCN model is first devised, which includes the slow and the fast states as well as the general sector-like nonlinear functions. By utilizing the Kronecker product, a new Lyapunov function dependent on singular perturbation parameter (SPP) is constructed. A sufficient condition in terms of linear matrix inequalities (LMIs) is derived under which the discrete-time nonlinear SPCN is globally asymptotically synchronized. When these LMIs have feasible solutions, the global asymptotic synchronization is ensured and the upper bound of the SPP is evaluated. A numerical example is given to illustrate the effectiveness of our results.

Volume None
Pages 155-160
DOI 10.23919/ChiCC.2019.8865824
Language English
Journal 2019 Chinese Control Conference (CCC)

Full Text